Tamino Plus

Paracetamol & Caffeine
500 mg & 65 mg Tablet
Description:

Tamino Plus, is a combination of Paracetamol and Caffeine. Paracetamol has analgesic and antipyretic properties with weak anti-inflammatory activity. Caffeine is an alkaloid which is a theophylline-like xanthine derivative. By intermolecular association with Paracetamol, Caffeine increases the solubility and transmembrane permeation of Paracetamol. In addition, Caffeine increases the pain threshold and tolerance of pain. Caffeine has also an intrinsic power to raise vessel tone in the brain, which provides another benefit to treat migraine and headache.


  • Composition

    Each tablet contains Paracetamol BP 500 mg and Caffeine BP 65 mg.
  • Indication

    It is indicated for the relief of fever, migraine and headache, common cold and flu, sore throat, earache, toothache, backache, rheumatic and muscular pain, neuralgia and menstrual pain.
  • Dosage & Administration

    It is used for adults and adolescents over 12 years of age as 1-2 tablets in every 4-6 hours as needed. Maximum dose is 8 tablets in 24 hours. It is not recommended for children under 12 years of age.
  • Contraindication

    Tamino Plus is contraindicated in patients with known hypersensitivity to Paracetamol, Caffeine or any other components of it.
  • Precaution

    It should be used with caution in severe liver or kidney damage. Do not take other Paracetamol containing medications at the same time. Avoid drinking too much coffee or tea when taking this tablet.
  • Side Effects

    In recommended doses, it is usually free from side effects. However, skin reactions such as urticaria have been reported rarely.
  • Drug Interaction

    It may interact with anticoagulant agents on prothrombin time. The liver effects of it may be increased by the concomitant use of alcohol certain drugs which enhance the metabolism of Paracetamol in the liver (i.e. barbiturates, tricyclic antidepressants).
  • Overdose

  • Pregnancy & Lactation

    Although there is epidemiological evidence of the safety of Paracetamol in pregnancy and lactation, medical advice should be sought before using this product.
  • Storage Condition

    Keep in a dry place away from light and heat. Keep out of the reach of children.
  • How Supplied

    Each box contains 100 tablets in Alu-PVC blister pack.